# SDR DALA2014092905315

- Difficulty date: September 26, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N939DL
- Make and model: Doug MD-88
- Aircraft serial: 49812
- Aircraft time: 66,209 hours, 49,830 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT LT AFT EXTERIOR EMERGENCY FLOOD LIGHT WAS INOPERATIVE. MAINTENANCE REPLACED THE LIGHT ASSY AND PERFORMED A SATISFACTORY FUNCTIONAL CHECK.
